Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ESOP; ESOP FEMORAL SIZER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ESOP; ESOP FEMORAL SIZER
Catalog Number
210874
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Information (3190)
Date of Event
02/06/2018
Type of Reportable Event
Malfunction
Event or Problem Description
During the insertion of a hip prosthesis, the tip of the esop femoral sizer broke in the femur.
New Search
Submit an Adverse Event Report
Brand Name
ESOP
Common Device Name
ESOP FEMORAL SIZER
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
MDR Report Key
7984875
Report Number
3003898228-2018-00016
Device Sequence Number
11111241
Product Code
LXH
UDI-Device Identifier
03661489108747
UDI-Public
03661489108747
Combination Product (Y/N)
N
Initial Reporter Country
FR
PMA/510(K) Number
D114497
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
10/11/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
210874
Device Lot Number
N690448
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/29/2018
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
03/08/2018
Initial Report FDA Received Date
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
71 YR
Patient Weight
98